# SDR AALA20140926003

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 56,423 hours, 7,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 23G INOPERATIVE.  FOUND PIN THAT WAS LOOSE IN CONNECTOR, NOT SEATED.  SEATED PIN IN CONNECTOR & SECURED.  OPERATIONS CHECKED NORMAL.
